# SDR FDEA201604201313

- Difficulty date: April 20, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 84,291 hours, 29,022 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Former
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER INBD, LE FIXED SEGMENT HAS A 1" CRACK AT THE NOSE RIB LOWER  AFT CORNER, EMANATING FROM ONE FASTENER TO THE EDGE OF THE NEXT, JUST INBD OF THE REMOVED LE SECTION, APPROX STATION XFS 88.83.  REMOVED DAMAGED LE FORMER, INSTALLED LE FORMER IAW DWG AQLC7051-12.
